Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Terrible trouble getting up in morning Jay2112

Posted by undopaminergic on September 16, 2022, at 6:44:56

In reply to Re: Terrible trouble getting up in morning undopaminergic, posted by Jay2112 on September 15, 2022, at 17:19:13

>
> I have been off and on amphetamines for years. I may feel a bit 'hung over' for a day, if I quit suddenly.
>

Then you have obviously not experienced the neurotoxicity.

I get a withdrawal syndrome that also lasts about a day if I quit methylphenidate after chronic use. It consists of fatigue and sometimes hypersomnia.

> I have had way, way harder times trying to lower my Effexor dose.
>

That is not unusual. The serotonin reuptake inhibitors (whether selective or not) are notorious for their difficult withdrawal symptoms, perhaps in particular, or most classically, the electric shock sensations.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1120671]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1120635
URL: http://www.dr-bob.org/babble/20220530/msgs/1120671.html